# SDR SWAA2021031152869

- Difficulty date: March 3, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 55,578 hours, 37,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 241AF FACE SHEET PLY PULLED OFF / REPLACED CABIN FLOOR BOARD 241AF BY FABRICATION IAW B737 SRM 53-00-50-2R-0 BOEING DWG 144A5810-8; BAC5085 AND SAMPLE.
